# SDR UIEA2018071601480

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 93,998 hours, 17,982 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM UPPER CHORD STA 654+121 LBL 75 HAS CORROSION. ACCOMPLISHED REPAIR ON MAIN CABIN FLOORBEAM UPPER CHORD STA 654+121 LBL 75 PER EA 767-5340-28-A7334 IR REF NRC A043198.
